Number of the records: 1
Implicational (semilinear) logics III: completeness properties
- 1. 0477040 - UIVT-O 2019 RIV DE eng J - Journal Article
Cintula, Petr - Noguera, Carles
Implicational (semilinear) logics III: completeness properties.
Archive for Mathematical Logic. Roč. 57, 3-4 (2018), s. 391-420. ISSN 0933-5846
R&D Projects: GA ČR GA13-14654S
EU Projects: European Commission(XE) 689176 - SYSMICS
Institutional support: RVO:67985807 ; RVO:67985556
Keywords : abstract algebraic logic * protoalgebraic logics * implicational logics * disjunctional logics * semilinear logics * non-classical logics * completeness theorems * rational completeness
Subject RIV: BA - General Mathematics; BA - General Mathematics (UTIA-B)
OBOR OECD: Computer sciences, information science, bioinformathics (hardware development to be 2.2, social aspect to be 5.8); Pure mathematics (UTIA-B)
Impact factor: 0.519, year: 2017
This paper presents an abstract study of completeness properties of non-classical logics with respect to matricial semantics. Given a class of reduced matrix models we define three completeness properties of increasing strength and characterize them in several useful ways. Some of these characterizations hold in absolute generality and others are for logics with generalized implication or disjunction connectives, as considered in the previous papers. Finally, we consider completeness with respect to matrices with a linear dense order and characterize it in terms of an extension property and a syntactical metarule. This is the final part of the investigation started and developed in the papers (Cintula and Noguera in Arch Math Logic 49(4):417–446, 2010 and Arch Math Logic 53(3):353–372, 2016).
Permanent Link: http://hdl.handle.net/11104/0273436
File Download Size Commentary Version Access 0477040.pdf 1 1.2 MB Author’s postprint open-access